EconPapers    
Economics at your fingertips  
 

International Journal of Game Theory

1983 - 2025

Current editor(s): Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

From:
Springer
Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 15, issue 3, 1986

Acceptable and Predominant Correlated Equilibria pp. 133-54
Roger Myerson
Existence of Solutions of Games with Some Non-convexity pp. 155-62
J F McClendon
Stable Extensive Game Forms with Perfect Information pp. 163-74
Tatsuro Ichiishi
Power Indices for Multicandidate Voting Games pp. 175-86
E M Bolger
On the Reduced Game Property and Its Converse pp. 187-200
Bezalel Peleg

Volume 12, issue 3, 1983

Solution for a class of repeated games without a recursive structure pp. 129-160 Downloads
C. Waternaux
On Harsanyi's solution pp. 161-179 Downloads
H. Imai
Pure strategy Nash equilibrium points and the Lefschetz fixed point theorem pp. 181-191 Downloads
Leigh Tesfatsion
Page updated 2025-04-03